# SDR DALA2025091006688

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50025
- Aircraft time: 12,750 hours, 5,935 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Condition: Torn
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 380 RECEIVED CABIN ALTITUDE CAUTION. CREW COMPLIED WITH QRH DECLARED EMERGENCY AND DONNED O2 MASKS AND DESCENDED TO FL 200. CREW WAS ABLE TO STABILIZE CABIN PRESSURE IN MANUAL. PASSENGER O2 MASKS DID NOT DEPLOY. CREW HAS ELECTED TO CONTINUE ON TO SNA.   FOUND SAFETY VALVE SEAL TORN AND LEAKING. MAINTENANCE IN PROGRESS.
